# SDR IPXA2016071405832

- Difficulty date: July 10, 2016
- Submitted: July 15, 2016
- Operation: Air carrier
- Aircraft: N144UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0827
- Aircraft time: 15,969 hours, 9,973 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: A5397452726
- Condition: Dented
- Location: Frames 68-70
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 123C, BULK CARGO STRINGER 56L FRAMES 68-70 IS DAMAGED.  REMOVED AND REPLACED THE STRINGER SECTION IAW SRM 53-10-14.
